The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.03 - March (1978 vol.27)
pp: 232-238
T.C. Wesselkamper , Department of Computer Science, Virginia Polytechnic Institute and State University
ABSTRACT
An alternative is provided to a recently published method of Benjauthrit and Reed for calculating the coefficients of the polynomial expansion of a given function. The method is exhibited for functions of one and two variables. The relative advantages and disadvantages of the two methods are discussed. Some empirical results are given for GF(9) and GF(16). It is shown that functions with DON'T CARE states are represented by a polynomial of minimal degree by this method.
INDEX TERMS
MR Categories: 12C05, 41A10, Divided difference methods, finite field, Newton's interpolation theorem, Reed-Muller decomposition theorem., CR Categories: 5.30, 6.31, 5.13.
CITATION
T.C. Wesselkamper, "Divided Difference Methods for Galois Switching Functions", IEEE Transactions on Computers, vol.27, no. 3, pp. 232-238, March 1978, doi:10.1109/TC.1978.1675076
16 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool